# SDR DALA2018030301347

- Difficulty date: March 2, 2018
- Submitted: March 3, 2018
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 42,743 hours, 28,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GALLEY FLOOR SOFT.   REMOVED  THE FLOOR  PANEL AND REPAIRED.  INSTALLED THE FLOOR PANEL IAW AMM 53-21, AND AMM 25-27.
